# SDR SWAA2019082736351

- Difficulty date: August 20, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT L/H SIDE BAFFLE CLIP FORWARD SIDE OF FRAME CRACKED AT BS. 500C, LBL 24. / R&R CLIP IAW DWG AND SRM.
